Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2006) Uniquely circular colourable and uniquely fractional colourable graphs of large girth Abstract   PDF
Xuding Zhu, Shuyuan Lin
 
Vol 7, No 2 (2012) Vertex decompositions of two-dimensional complexes and graphs Abstract   PDF
Michal Adamaszek
 
Vol 10, No 1 (2015) Visibility-monotonic polygon deflation Abstract   PDF
Prosenjit Bose, Vida Dujmovic, Nima Hoda, Pat Morin
 
Vol 4, No 1 (2009) Weakly partitive families on infinite sets Abstract   PDF
Pierre Ille, Robert Woodrow
 
Vol 12, No 1 (2017) α-Resolvable λ-fold G-designs Abstract   PDF
Mario Gionfriddo, Giovanni Lo Faro, Salvatore Milici, Antoinette Tripodi
 
201 - 205 of 205 Items << < 4 5 6 7 8 9